Volume 1, Number 4
Previous Issue Next Issue

Yingxi Wang, Kui Du & Weiwei Sun

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 357-382.

Preview Full PDF 473 2800 Abstract

Qiya Hu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 383-409.

Preview Full PDF 456 2834 Abstract

Ahmed Khamayseh, Valmor de Almeida & Glen Hansen

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 410-434.

Preview Full PDF 455 2741 Abstract

Jianxian Qiu

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 435-459.

Preview Full PDF 449 2797 Abstract

Zi Xu & Yu-Hong Dai

Numer. Math. Theor. Meth. Appl., 1 (2008), pp. 460-474.

Preview Full PDF 490 2880 Abstract

Numer. Math. Theor. Meth. Appl.,1 (2008), pp. 475-475

Full PDF 423 2977 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard